# SDR 99ZZZX3158

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6273K
- Make and model: Beech 58
- Aircraft serial: TH1369
- System (JASC): 3210 · Main Landing Gear
- Part: Mlg
- Condition: Malfunctioned
- Location: Belly
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DSM - GEAR WILL NOT RETRACT ALL THE WAY.  MAINTENANCE JACKED AIRCRAFT, CYCLED GEAR MANY TIMES, COULD NOT DUPLICATE PROBLEM.  RETURNED TO SERVICE.
